# SDR ORJA98322

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53182
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

LAS - DURING CLIMB-OUT, THROUGH FL 170 RIGHT ENGINE FAILED, RETURNED TO LAS.  REMOVED AND REPLACED ENGINE NR 2.  (M)
